is it possible?

Post new topic Reply to topic
KelBelTTC
Junior Member
Junior Member
Joined: 10 Apr 2011
Posts: 29
Reply with quote Back to top
Posted: Tue Sep 18, 2012 8:22 am 
Post subject: is it possible?
i stopped my packet of pills half way through, and we decided we didnt want to wait any longer to ttc. ive stopped it for about 4 days now, and normally i come on after but i havent yet. and ive been experiencing a mild pain below my belly button, headaches and feeling sick from time to time. been getting up in the middle of the night to go to the toliet and ive been extremly tiered. i couldnt possibley fall pregnant this quickly after coming off the pill surely?
DL05
AskBaby Legend
AskBaby Legend
Joined: 30 Jun 2010
Posts: 13374
Reply with quote Back to top
Posted: Tue Sep 18, 2012 8:45 am 
Post subject:
You can ovulate while on the pill with progesterone only pills so if you stopped taking it around when you were ovulating anyway then the other ways it stops pregnancy like preventing implantation might not happen and theoretically you could conceive the day you stopped it or even before that Smile , but you wouldn't get pregnancy symptoms so soon if you did conceive 4 days ago as implantation would only happen at the earliest about now and you don't have the pregnancy hormones in your blood stream until after that Smile
If you haven't been taking it regularly though(or even if you have Laughing ) you could still be pregnant mind you as the pill isn't 100% effective and i've gotten pregnant on it 4 times Embarassed Laughing so if i was the combined pill and you haven't had an AF since stopping it might be worth doing a test just to see if you could have gotten pregnant while still on it Question , if it was the POP then you wont always get a bleed at a set time after coming off it so that might not be significant.
Another possibilty is that the symptoms you're getting are because you've recently ovulated as the progesterone can make you feel nauseous, tired, bloated, cause headaches etc and you can get pains with ovulation as well , as the pills stops you getting all the normal hormone rises and falls you get with a normal cycle you can suddenly notice a big increase in symptoms when you stop taking it and all the hormones come flooding back Smile
Good luck if you test xx
Raspich
Guru Member
Guru Member
Joined: 31 May 2011
Posts: 527
Reply with quote Back to top
Posted: Tue Sep 18, 2012 8:50 am 
Post subject:
I wouldnt expect you to be getting pregnancy symptoms so soon if you were pregnant but You could leave it a couple of weeks and test just to be sure.

I personally came off the pill last february and found that it left me with loads of pregnancy symptoms. I would expect you to get a 'break through' bleed in the next few days and then you should have a 'normal' period (I'm not sure how long it would take to have that - I had a proper period about 2 weeks after the break through bleed)

It can take a little while for your body to adjust to coming off the pill and for your periods to regulate so dont panic if you arent regular straight away (to add to that it shouldnt be months of no period - which is what happened to me - as that could be another issue)

Good Luck!
Display posts from previous:   
Post new topic   Reply to topic    AskBaby Talk -> Am I Pregnant? All times are GMT
Page 1 of 1

 
Jump to:  

Community

Popular